# SDR SWIA2025110700020

- Difficulty date: October 20, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N622UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000826
- Aircraft time: 12,061 hours, 8,169 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON R/H AFT SEAT TRACK AT FRAME 84, Y+10".  REPAIRED R/H AFT SEAT TRACK AT FRAME 84, Y+10" REF EMB ETD2022-170-022163 REV:C.
